Couldn't find what you looking for?

TRY OUR SEARCH!


Hello! I have been suffering from severe abdominal pain during my periods. I went to a doc to seek help and he prescribed me Valdecoxib. Two days after using it I have developed some strange disorder. My face got all swollen and puffy, and my eyelids are itching like crazy. I suppose I should stop the drug but I am not so sure. Any ideas? Thx

Loading...


Of course you should stop the drug!!! Valdecoxib may cause a serious type of allergic reaction called anaphylaxis. Anaphylaxis requires immediate medical attention. I just hope you have managed to reach a doc, because this is a very serious condition and may lead to death. I hope you are ok.
Reply

Loading...

Don't rule out that your eye disorder might have a completely different cause. I'm copying the following post because it turned out to be the same diagnosis for me, for my eye symptoms: "Doctors FINALLY found out my eye swelling, itchiness, and dry eyes was caused by strep germs--or staph, BOTH can do this to your eyes, and it's nearly impossible to tell which without a biopsy or something, but they are both treated the same way--with oral antibiotic. It is dangerous (in rare cases) to let this go on without treatment, for fear of spreading the strep/staph into the brain, my eye doctor said. For me, it took two courses of antibiotic pills to clear it completely up. I never knew until this that the same germs that can cause strep throat can cause eye infection! That, and staph, can enter your skin around the eye area through the slightest scratch or opening. (In my case, I suspect it was from my tweezer. Now, I sterilize it in the dishwasher once a week.) I tried over the counter antibiotic cream, and that made it worse. The doctor said I should have used ointment, not cream... but he preferred I just take the oral antibiotics. Also, because of the damage done from getting this more than once, I now have dry eyes. This good eye doctor I found who helped me discover the strep/staph (instead of just writing it off as blepharitis) also advised me to only use eye drops containing "cellulose" since that helps soothe dry eyes the best. Just like with blepharitis, strep or staph eye infections is soothed during healing, by soaking your eyes in clean bath water/shower as warm as you can stand it, and/or moist hot compresses, such as a soft washcloth and very warm water. Eye drops help the soreness. Anti-inflammatories of your choice (aspirin, ibuprofen) help the swelling and the pain. But if your body can't fight off the strep or staph on it's own, you will require oral antibiotics. Remember, strep and staph germs are EVERYWHERE. If they invade your eye, you will get symptoms and need treatment."
Reply

Loading...